# SDR UPS01835603

- Difficulty date: March 30, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 LEFT WING L/E. UPPER RIB IS CRACKED AT XS 448.581.   REPAIRED RIB I.A.W. SRM.57-2-0 FIG.2
